# SDR DALA2025072405554

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 62,449 hours, 32,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION INDICATION WAS FOUND IN TOP SKIN PANEL 2, TRAILING EDGE OVERHANG AREA, LH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 621980-14. (1101703).
